# SDR AUS20020457

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-60-601P
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCC3YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shaft
- Part number: 450022002
- Condition: Cracked
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT TORQUE TUBE SHAFT CRACKED FROM BOLT HOLE. FOUND DURING MAGNAFLUX INSPECTION.
